MathSciNet Relay Station
MathSciNet bibliographic data
MR1928089 (2003k:42037) 42B25 (42B35 46E40)
Roudenko, Svetlana Matrix-weighted Besov spaces. Trans. Amer. Math. Soc. 355 (2003), no. 1, 273–314 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement